# SDR DXTA2024022110969

- Difficulty date: February 19, 2024
- Submitted: February 21, 2024
- Operation: Air carrier
- Aircraft: N765QS
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20523
- Aircraft time: 9,126 hours, 5,281 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge Bracket
- Part number: N1005210403002
- Condition: Failed
- Location: Main Door
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DOOR STILL DOES NOT CLOSE PROPERLY. PINS DO NOT ALIGN.  PREVIOUS WRITE UP DID NOT FIX ISSUE. DOOR DID NOT WORK WHEN CREW ATTEMPTED TO CLOSE IT 4 TIMES. ON LANDING IN OAK  TESTED DOOR MULTIPLE TIMES & DID NOT WORK ON SOME ATTEMPTS & DID WORK ON OTHERS. TECHS VERIFIED WRITE-UP. SOMETIMES PAX DOOR WILL GET HUNG UP ABOUT 1" FROM BEING ABLE TO LATCH CLOSED. NOTED ONE LARGE BULGE NEAR DOOR HANDLE ON SKIN. TOTAL SIZE 1"X1" & PROTRUDES ABOUT 3/32". REMOVED STAIRS & FOUND AFT HINGE BRACKET HAD SNAPPED & CAM FOLLOWER ASSY THAT RIDES IN GUIDE HAD FALLEN & GOTTEN WEDGED BENEATH DOOR HANDLE MECH.   REMOVED LWR PAX HINGE BRACKET. INSTALLED NEW LWR PAX HINGE BRACKET IAW AMM 52-11-11. FOUND OPS TEST SATISFACTORY.
